# SDR AWXA200501253

- Difficulty date: October 19, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 47,567 hours, 32,211 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT INSPECTION FOUND SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT ROW 3C.  MAINTENANCE REPAIRED BROKEN CONNECTOR UNDER SEAT AT ROW 3C.
